Pacific Journal of Mathematics

MLUR renormings of Banach spaces.

Patrick N. Dowling, Zhibao Hu, and Mark A. Smith

Article information

Source
Pacific J. Math., Volume 170, Number 2 (1995), 473-482.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102370880

Mathematical Reviews number (MathSciNet)
MR1363874

Zentralblatt MATH identifier
0856.46009

Subjects
Primary: 46B03: Isomorphic theory (including renorming) of Banach spaces
Secondary: 46B15: Summability and bases [See also 46A35] 46B20: Geometry and structure of normed linear spaces 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10]

Citation

Dowling, Patrick N.; Hu, Zhibao; Smith, Mark A. MLUR renormings of Banach spaces. Pacific J. Math. 170 (1995), no. 2, 473--482. https://projecteuclid.org/euclid.pjm/1102370880


Export citation

References

  • [A] K.W. Anderson, Midpoint localuniform convexity, and other geometricproperties of Banach spaces, Ph.D.Dissertation, University of Illinois, Urbana, Illinois 1960.
  • [D-H-S] P.N.Dowling, Z. Hu and M.A. Smith, Geometry of spacesof vector-valued harmonic functions, Can. J. Math., 42(2) (1994), 274-283.
  • [D-U] J. Diestel and J.J. Uhl, Jr., Vector measures,Math Survey 15, Amer. Math. Soc, Providence, RI 1977.
  • [L] P.K. Lin, unpublished manuscript, 1987.
  • [L-Ll] B-L. Lin and P-K. Lin, Property (H) in Lebesgue-Bochner function spaces,Proc. Amer. Math. Soc, 95 (1985), 581-584.
  • [L-L2] B-L. Lin and P-K. Lin, Denting points in Bochner Lp-spaces, Proc. Amer. Math. Soc, 97 (1986), 629-633.
  • [L-T] J. Lindenstrauss and L. Tzafri, ClassicalBanach Spaces I, Ergebnisse der Math- ematik und ihrer Grenzgebiete 92, Springer-Verlag, New York 1977.
  • [M] R.E. Megginson, The semi-Kadec-Klee conditionand nearest-point properties of sets in normed linear spaces, Ph.D. Dissertation, University of Illinois, Urbana, Illinois 1983.
  • [S] M.A. Smith, A Banach space that is MLUR but not HR, Math. Ann., 256 (1981), 277-279.
  • [S-T] M.A. Smith and B. Turett, Rotundity in Lebesgue-Bochner function spaces, Trans. Amer. Math. Soc, 257 (1980), 105-118.
  • [T] M. Talagrand, La propriete de Dunford-Pettis dans C(K,E) et L1(E)1 Israel J. Math., 44 (1983), 317-321.